# SDR FDEA201104291677

- Difficulty date: April 29, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 53,145 hours, 12,100 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ACA7363503
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT STATION 495 X=-77.25 - X=-107.25 FLOORBEAM STRUCTURE FOUND CORRODED. CABIN RIGHT STATION 495 X=-77.25 TO X=-107.25 FLOORBEAM FABRICATED AS PER DRAWING ABA7363 REVISION D. FLOOR SUPPORT REMOVED AND REPLACED AS PER SRM 51-31-01 REVISION 46. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 112.
